# SDR HALA0700492

- Difficulty date: November 17, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 19,631 hours, 3,760 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UPON ARRIVAL, APU WOULD NOT START, OIL QUANT .75 QT.  SERVICED APU OIL QTY (1 PINT) BITE CK.  NO DEFECTS NOTED.  LK CK OK.  OPS CK GOOD.
